Alert archive / Alaska / Storm Warnings in 2010

Storm Warning 45, NWS Anchorage, AK

February 25, 2010

NWS Anchorage, AK issued this storm warning at Feb 25, 2010, 4:00 PM AKST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2010, 4:00 PM AKST (01:00 UTC)
Expired
Feb 25, 2010, 4:00 PM AKST
In force
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

219 
FZAK52 PAFC 260003
CWFALU

COASTAL WATERS FORECAST
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 PM AKST THU FEB 25 2010

COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-261500-
400 PM AKST THU FEB 25 2010
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...

HIGH PRESSURE CONTINUES OVER THE CENTRAL AND EASTERN BERING SEA
THROUGH SATURDAY. A 991 MB LOW MOVES TO 58N 166E SATURDAY AFTERNOON. 
A 970 MB LOW MOVES TO 330 NM SOUTHWEST OF KODIAK ISLAND SATURDAY
AFTERNOON.
$$

PKZ150-261500-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 PM AKST THU FEB 25 2010

...HEAVY FREEZING SPRAY THROUGH FRIDAY...
...SMALL CRAFT ADVISORY FRIDAY NIGHT...

.TONIGHT...NW WIND 20 KT. SEAS 6 FT. HEAVY FREEZING SPRAY. 
.FRI...N WIND 20 KT. SEAS 6 FT. FREEZING SPRAY. 
.FRI NIGHT...NE WIND 20 KT BECOMING E 30 KT AFTER MIDNIGHT. SEAS
7 FT. FREEZING SPRAY. 
.SAT...NE WIND 40 KT. SEAS 13 FT. 
.SAT NIGHT...N WIND 40 KT. SEAS 13 FT. 
.SUN...NW WIND 40 KT. SEAS 13 FT. 
.MON...NW WIND 35 KT. SEAS 12 FT. 
.TUE...SE WIND 20 KT. SEAS 8 FT.  

$$

PKZ155-261500-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 PM AKST THU FEB 25 2010

...GALE WARNING FRIDAY AND FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING FRIDAY...

.TONIGHT...N WIND 20 KT. SEAS 6 FT. FREEZING SPRAY. 
.FRI...NE WIND 35 KT. SEAS 9 FT. HEAVY FREEZING SPRAY. 
.FRI NIGHT...NE WIND 45 KT. SEAS 13 FT. FREEZING SPRAY. 
.SAT...N WIND 45 KT. SEAS 17 FT. 
.SAT NIGHT...N WIND 40 KT. SEAS 17 FT. 
.SUN...NW WIND 40 KT. SEAS 14 FT. 
.MON...NW WIND 30 KT. SEAS 9 FT. 
.TUE...E WIND 30 KT. SEAS 20 FT.  

$$

PKZ160-261500-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 PM AKST THU FEB 25 2010

...HEAVY FREEZING SPRAY WARNING THROUGH FRIDAY NIGHT...
...SMALL CRAFT ADVISORY FRIDAY NIGHT...

.TONIGHT...NW WIND 20 KT. SEAS IN ICE FREE WATERS 5 FT. HEAVY
FREEZING SPRAY. 
.FRI...N WIND 20 KT. SEAS IN ICE FREE WATERS 5 FT. HEAVY FREEZING
SPRAY. 
.FRI NIGHT...NE WIND 30 KT. SEAS IN ICE FREE WATERS 6 FT. HEAVY
FREEZING SPRAY. 
.SAT...N WIND 30 KT. SEAS IN ICE FREE WATERS 7 FT. 
.SAT NIGHT...N WIND 35 KT. SEAS IN ICE FREE WATERS 8 FT. 
.SUN...N WIND 35 KT. SEAS IN ICE FREE WATERS 8 FT. 
.MON...N WIND 25 KT. SEAS IN ICE FREE WATERS 6 FT. 
.TUE...NE WIND 25 KT. SEAS IN ICE FREE WATERS 6 FT.  

$$

PKZ165-261500-
PORT HEIDEN TO CAPE SARICHEF
400 PM AKST THU FEB 25 2010

...GALE WARNING FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING THROUGH FRIDAY NIGHT...

.TONIGHT...N WIND 20 KT. SEAS 6 FT. HEAVY FREEZING SPRAY. 
.FRI...NE WIND 30 KT. SEAS TO 8 FT. HEAVY FREEZING SPRAY. 
.FRI NIGHT...NE WIND 40 KT. SEAS 11 FT. HEAVY FREEZING SPRAY. 
.SAT...N WIND 35 KT. SEAS 12 FT. 
.SAT NIGHT...N WIND 30 KT. SEAS 11 FT. 
.SUN...N WIND 35 KT. SEAS 12 FT. 
.MON...NE WIND 30 KT. SEAS 9 FT. 
.TUE...NE WIND 35 KT. SEAS 11 FT.  

$$

PKZ180-261500-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 PM AKST THU FEB 25 2010

...BRISK WIND ADVISORY FRIDAY NIGHT...

.TONIGHT...N WIND 20 KT. 
.FRI...N WIND 20 KT. 
.FRI NIGHT...N WIND 25 KT. 
.SAT...N WIND 30 KT. 
.SAT NIGHT...N WIND 30 KT. 
.SUN...N WIND 30 KT. 
.MON...NE WIND 25 KT. 
.TUE...N WIND 30 KT.  

$$

PKZ170-261500-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 PM AKST THU FEB 25 2010

...STORM WARNING FRIDAY AND FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING THROUGH FRIDAY NIGHT...

.TONIGHT...NE WIND 20 KT INCREASING TO 30 KT AFTER MIDNIGHT. SEAS
7 FT. HEAVY FREEZING SPRAY. 
.FRI...NE WIND 40 KT. SEAS 13 FT. HEAVY FREEZING SPRAY. 
.FRI NIGHT...NE WIND 40 KT. SEAS 14 FT. HEAVY FREEZING SPRAY. 
.SAT...N WIND 40 KT. SEAS 15 FT. 
.SAT NIGHT...N WIND 35 KT. SEAS 13 FT. 
.SUN...NW WIND 30 KT. SEAS 10 FT. 
.MON...S WIND 30 KT. SEAS 14 FT. 
.TUE...N WIND 35 KT. SEAS 15 FT.  

$$

PKZ171-261500-
UNALASKA BAY
400 PM AKST THU FEB 25 2010

...GALE WARNING FRIDAY AND FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING FRIDAY AND FRIDAY NIGHT...

.TONIGHT...NE WIND 20 KT. SEAS 4 FT SUBSIDING TO 2 FT AFTER
MIDNIGHT. FREEZING SPRAY. 
.FRI...NE WIND 25 KT INCREASING TO 35 KT IN THE AFTERNOON. SEAS 5 FT
BUILDING TO 8 FT IN THE AFTERNOON. HEAVY FREEZING SPRAY. 
.FRI NIGHT...NE WIND 40 KT. SEAS 14 FT. HEAVY FREEZING SPRAY. 
.SAT...N WIND 40 KT. SEAS 14 FT. 
.SAT NIGHT...N WIND 25 KT. SEAS 10 FT. 
.SUN...NW WIND 20 KT. SEAS 7 FT. 
.MON...S WIND 20 KT. SEAS 3 FT. 
.TUE...NE WIND 30 KT. SEAS 9 FT.  

$$

PKZ172-261500-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 PM AKST THU FEB 25 2010

...GALE WARNING THROUGH FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING FRIDAY AND FRIDAY NIGHT...

.TONIGHT...NE WIND 35 KT. SEAS 10 FT. FREEZING SPRAY. 
.FRI...NE WIND 40 KT. SEAS 16 FT. HEAVY FREEZING SPRAY. 
.FRI NIGHT...N WIND 45 KT. SEAS 18 FT. HEAVY FREEZING SPRAY. 
.SAT...N WIND 40 KT. SEAS 17 FT. 
.SAT NIGHT...W WIND 35 KT. SEAS 13 FT. 
.SUN...W WIND 30 KT. SEAS 12 FT. 
.MON...S WIND 40 KT. SEAS 20 FT. 
.TUE...NW WIND 40 KT. SEAS 18 FT.  

$$

PKZ175-261500-
WESTERN ALEUTIANS ADAK TO KISKA
400 PM AKST THU FEB 25 2010

...GALE WARNING THROUGH FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING FRIDAY AND FRIDAY NIGHT...

.TONIGHT...NE WIND 35 KT. SEAS 12 FT. FREEZING SPRAY. 
.FRI...NE WIND 40 KT. SEAS 14 FT. HEAVY FREEZING SPRAY. 
.FRI NIGHT...NE WIND 35 KT DIMINISHING TO 25 KT AFTER MIDNIGHT. SEAS
14 FT. HEAVY FREEZING SPRAY. 
.SAT...S WIND 35 KT. SEAS 14 FT. 
.SAT NIGHT...W WIND 35 KT. SEAS 13 FT. 
.SUN...S WIND 25 KT. SEAS 12 FT. 
.MON...SW WIND 45 KT. SEAS 23 FT. 
.TUE...NW WIND 35 KT. SEAS 21 FT.  

$$

PKZ176-261500-
WESTERN ALEUTIANS KISKA TO ATTU
400 PM AKST THU FEB 25 2010

...GALE WARNING FRIDAY NIGHT...

.TONIGHT...NE WIND 25 KT. SEAS 10 FT. FREEZING SPRAY. 
.FRI...NE WIND 25 KT. SEAS 10 FT. FREEZING SPRAY. 
.FRI NIGHT...SE WIND 40 KT. SEAS 18 FT. FREEZING SPRAY. 
.SAT...SW WIND 40 KT. SEAS 19 FT. 
.SAT NIGHT...W WIND 30 KT. SEAS 14 FT. 
.SUN...E WIND 30 KT. SEAS 13 FT. 
.MON...N WIND 45 KT. SEAS 17 FT. 
.TUE...N WIND 30 KT. SEAS 16 FT.  

$$

PKZ185-261500-
ST MATTHEW ISLAND WATERS
400 PM AKST THU FEB 25 2010

.TONIGHT...N WIND 15 KT. 
.FRI...N WIND 15 KT. 
.FRI NIGHT...N WIND 15 KT. 
.SAT...NE WIND 20 KT. 
.SAT NIGHT...NE WIND 25 KT. 
.SUN...NE WIND 25 KT. 
.MON...NE WIND 30 KT. 
.TUE...N WIND 30 KT.  

$$

PKZ179-261500-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 PM AKST THU FEB 25 2010

...HEAVY FREEZING SPRAY WARNING THROUGH FRIDAY NIGHT...
...SMALL CRAFT ADVISORY THROUGH FRIDAY NIGHT...

.TONIGHT...NE WIND 25 KT. SEAS IN ICE FREE WATERS 5 FT. HEAVY
FREEZING SPRAY. 
.FRI...NE WIND 30 KT. SEAS IN ICE FREE WATERS 6 FT. HEAVY FREEZING
SPRAY. 
.FRI NIGHT...NE WIND 30 KT. SEAS IN ICE FREE WATERS 6 FT. HEAVY
FREEZING SPRAY. 
.SAT...N WIND 30 KT. SEAS IN ICE FREE WATERS 6 FT. 
.SAT NIGHT...N WIND 20 KT. SEAS IN ICE FREE WATERS 4 FT. 
.SUN...NE WIND 15 KT. SEAS IN ICE FREE WATERS 3 FT. 
.MON...E WIND 35 KT. SEAS IN ICE FREE WATERS 3 FT. 
.TUE...N WIND 40 KT. SEAS IN ICE FREE WATERS 3 FT.  

$$
1 follow-up statement
958 
FZAK52 PAFC 260103 CCA
CWFALU

COASTAL WATERS FORECAST...CORRECTION
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 PM AKST THU FEB 25 2010

CORRECTS AREA 170

COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-261500-
400 PM AKST THU FEB 25 2010
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...

HIGH PRESSURE CONTINUES OVER THE CENTRAL AND EASTERN BERING SEA
THROUGH SATURDAY. A 991 MB LOW MOVES TO 58N 166E SATURDAY AFTERNOON. 
A 970 MB LOW MOVES TO 330 NM SOUTHWEST OF KODIAK ISLAND SATURDAY
AFTERNOON.
$$

PKZ150-261500-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 PM AKST THU FEB 25 2010

...HEAVY FREEZING SPRAY THROUGH FRIDAY...
...SMALL CRAFT ADVISORY FRIDAY NIGHT...

.TONIGHT...NW WIND 20 KT. SEAS 6 FT. HEAVY FREEZING SPRAY. 
.FRI...N WIND 20 KT. SEAS 6 FT. FREEZING SPRAY. 
.FRI NIGHT...NE WIND 20 KT BECOMING E 30 KT AFTER MIDNIGHT. SEAS
7 FT. FREEZING SPRAY. 
.SAT...NE WIND 40 KT. SEAS 13 FT. 
.SAT NIGHT...N WIND 40 KT. SEAS 13 FT. 
.SUN...NW WIND 40 KT. SEAS 13 FT. 
.MON...NW WIND 35 KT. SEAS 12 FT. 
.TUE...SE WIND 20 KT. SEAS 8 FT.  

$$

PKZ155-261500-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 PM AKST THU FEB 25 2010

...GALE WARNING FRIDAY AND FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING FRIDAY...

.TONIGHT...N WIND 20 KT. SEAS 6 FT. FREEZING SPRAY. 
.FRI...NE WIND 35 KT. SEAS 9 FT. HEAVY FREEZING SPRAY. 
.FRI NIGHT...NE WIND 45 KT. SEAS 13 FT. FREEZING SPRAY. 
.SAT...N WIND 45 KT. SEAS 17 FT. 
.SAT NIGHT...N WIND 40 KT. SEAS 17 FT. 
.SUN...NW WIND 40 KT. SEAS 14 FT. 
.MON...NW WIND 30 KT. SEAS 9 FT. 
.TUE...E WIND 30 KT. SEAS 20 FT.  

$$

PKZ160-261500-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 PM AKST THU FEB 25 2010

...HEAVY FREEZING SPRAY WARNING THROUGH FRIDAY NIGHT...
...SMALL CRAFT ADVISORY FRIDAY NIGHT...

.TONIGHT...NW WIND 20 KT. SEAS IN ICE FREE WATERS 5 FT. HEAVY
FREEZING SPRAY. 
.FRI...N WIND 20 KT. SEAS IN ICE FREE WATERS 5 FT. HEAVY FREEZING
SPRAY. 
.FRI NIGHT...NE WIND 30 KT. SEAS IN ICE FREE WATERS 6 FT. HEAVY
FREEZING SPRAY. 
.SAT...N WIND 30 KT. SEAS IN ICE FREE WATERS 7 FT. 
.SAT NIGHT...N WIND 35 KT. SEAS IN ICE FREE WATERS 8 FT. 
.SUN...N WIND 35 KT. SEAS IN ICE FREE WATERS 8 FT. 
.MON...N WIND 25 KT. SEAS IN ICE FREE WATERS 6 FT. 
.TUE...NE WIND 25 KT. SEAS IN ICE FREE WATERS 6 FT.  

$$

PKZ165-261500-
PORT HEIDEN TO CAPE SARICHEF
400 PM AKST THU FEB 25 2010

...GALE WARNING FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING THROUGH FRIDAY NIGHT...

.TONIGHT...N WIND 20 KT. SEAS 6 FT. HEAVY FREEZING SPRAY. 
.FRI...NE WIND 30 KT. SEAS TO 8 FT. HEAVY FREEZING SPRAY. 
.FRI NIGHT...NE WIND 40 KT. SEAS 11 FT. HEAVY FREEZING SPRAY. 
.SAT...N WIND 35 KT. SEAS 12 FT. 
.SAT NIGHT...N WIND 30 KT. SEAS 11 FT. 
.SUN...N WIND 35 KT. SEAS 12 FT. 
.MON...NE WIND 30 KT. SEAS 9 FT. 
.TUE...NE WIND 35 KT. SEAS 11 FT.  

$$

PKZ180-261500-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 PM AKST THU FEB 25 2010

...BRISK WIND ADVISORY FRIDAY NIGHT...

.TONIGHT...N WIND 20 KT. 
.FRI...N WIND 20 KT. 
.FRI NIGHT...N WIND 25 KT. 
.SAT...N WIND 30 KT. 
.SAT NIGHT...N WIND 30 KT. 
.SUN...N WIND 30 KT. 
.MON...NE WIND 25 KT. 
.TUE...N WIND 30 KT.  

$$

PKZ170-261500-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 PM AKST THU FEB 25 2010

...GALE WARNING FRIDAY AND FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING THROUGH FRIDAY NIGHT...

.TONIGHT...NE WIND 20 KT INCREASING TO 30 KT AFTER MIDNIGHT. SEAS
7 FT. HEAVY FREEZING SPRAY. 
.FRI...NE WIND 40 KT. SEAS 13 FT. HEAVY FREEZING SPRAY. 
.FRI NIGHT...NE WIND 40 KT. SEAS 14 FT. HEAVY FREEZING SPRAY. 
.SAT...N WIND 40 KT. SEAS 15 FT. 
.SAT NIGHT...N WIND 35 KT. SEAS 13 FT. 
.SUN...NW WIND 30 KT. SEAS 10 FT. 
.MON...S WIND 30 KT. SEAS 14 FT. 
.TUE...N WIND 35 KT. SEAS 15 FT.  

$$

PKZ171-261500-
UNALASKA BAY
400 PM AKST THU FEB 25 2010

...GALE WARNING FRIDAY AND FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING FRIDAY AND FRIDAY NIGHT...

.TONIGHT...NE WIND 20 KT. SEAS 4 FT SUBSIDING TO 2 FT AFTER
MIDNIGHT. FREEZING SPRAY. 
.FRI...NE WIND 25 KT INCREASING TO 35 KT IN THE AFTERNOON. SEAS 5 FT
BUILDING TO 8 FT IN THE AFTERNOON. HEAVY FREEZING SPRAY. 
.FRI NIGHT...NE WIND 40 KT. SEAS 14 FT. HEAVY FREEZING SPRAY. 
.SAT...N WIND 40 KT. SEAS 14 FT. 
.SAT NIGHT...N WIND 25 KT. SEAS 10 FT. 
.SUN...NW WIND 20 KT. SEAS 7 FT. 
.MON...S WIND 20 KT. SEAS 3 FT. 
.TUE...NE WIND 30 KT. SEAS 9 FT.  

$$

PKZ172-261500-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 PM AKST THU FEB 25 2010

...GALE WARNING THROUGH FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING FRIDAY AND FRIDAY NIGHT...

.TONIGHT...NE WIND 35 KT. SEAS 10 FT. FREEZING SPRAY. 
.FRI...NE WIND 40 KT. SEAS 16 FT. HEAVY FREEZING SPRAY. 
.FRI NIGHT...N WIND 45 KT. SEAS 18 FT. HEAVY FREEZING SPRAY. 
.SAT...N WIND 40 KT. SEAS 17 FT. 
.SAT NIGHT...W WIND 35 KT. SEAS 13 FT. 
.SUN...W WIND 30 KT. SEAS 12 FT. 
.MON...S WIND 40 KT. SEAS 20 FT. 
.TUE...NW WIND 40 KT. SEAS 18 FT.  

$$

PKZ175-261500-
WESTERN ALEUTIANS ADAK TO KISKA
400 PM AKST THU FEB 25 2010

...GALE WARNING THROUGH FRIDAY NIGHT...
...HEAVY FREEZING SPRAY WARNING FRIDAY AND FRIDAY NIGHT...

.TONIGHT...NE WIND 35 KT. SEAS 12 FT. FREEZING SPRAY. 
.FRI...NE WIND 40 KT. SEAS 14 FT. HEAVY FREEZING SPRAY. 
.FRI NIGHT...NE WIND 35 KT DIMINISHING TO 25 KT AFTER MIDNIGHT. SEAS
14 FT. HEAVY FREEZING SPRAY. 
.SAT...S WIND 35 KT. SEAS 14 FT. 
.SAT NIGHT...W WIND 35 KT. SEAS 13 FT. 
.SUN...S WIND 25 KT. SEAS 12 FT. 
.MON...SW WIND 45 KT. SEAS 23 FT. 
.TUE...NW WIND 35 KT. SEAS 21 FT.  

$$

PKZ176-261500-
WESTERN ALEUTIANS KISKA TO ATTU
400 PM AKST THU FEB 25 2010

...GALE WARNING FRIDAY NIGHT...

.TONIGHT...NE WIND 25 KT. SEAS 10 FT. FREEZING SPRAY. 
.FRI...NE WIND 25 KT. SEAS 10 FT. FREEZING SPRAY. 
.FRI NIGHT...SE WIND 40 KT. SEAS 18 FT. FREEZING SPRAY. 
.SAT...SW WIND 40 KT. SEAS 19 FT. 
.SAT NIGHT...W WIND 30 KT. SEAS 14 FT. 
.SUN...E WIND 30 KT. SEAS 13 FT. 
.MON...N WIND 45 KT. SEAS 17 FT. 
.TUE...N WIND 30 KT. SEAS 16 FT.  

$$

PKZ185-261500-
ST MATTHEW ISLAND WATERS
400 PM AKST THU FEB 25 2010

.TONIGHT...N WIND 15 KT. 
.FRI...N WIND 15 KT. 
.FRI NIGHT...N WIND 15 KT. 
.SAT...NE WIND 20 KT. 
.SAT NIGHT...NE WIND 25 KT. 
.SUN...NE WIND 25 KT. 
.MON...NE WIND 30 KT. 
.TUE...N WIND 30 KT.  

$$

PKZ179-261500-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 PM AKST THU FEB 25 2010

...HEAVY FREEZING SPRAY WARNING THROUGH FRIDAY NIGHT...
...SMALL CRAFT ADVISORY THROUGH FRIDAY NIGHT...

.TONIGHT...NE WIND 25 KT. SEAS IN ICE FREE WATERS 5 FT. HEAVY
FREEZING SPRAY. 
.FRI...NE WIND 30 KT. SEAS IN ICE FREE WATERS 6 FT. HEAVY FREEZING
SPRAY. 
.FRI NIGHT...NE WIND 30 KT. SEAS IN ICE FREE WATERS 6 FT. HEAVY
FREEZING SPRAY. 
.SAT...N WIND 30 KT. SEAS IN ICE FREE WATERS 6 FT. 
.SAT NIGHT...N WIND 20 KT. SEAS IN ICE FREE WATERS 4 FT. 
.SUN...NE WIND 15 KT. SEAS IN ICE FREE WATERS 3 FT. 
.MON...E WIND 35 KT. SEAS IN ICE FREE WATERS 3 FT. 
.TUE...N WIND 40 KT. SEAS IN ICE FREE WATERS 3 FT.  

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this storm warning went out at Feb 25, 2:00 PM AKST, 2 hours earlier.

Area forecast discussion, Feb 25, 2:00 PM AKST, 2 hours before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
200 PM AKST THU FEB 25 2010

.MODEL DISCUSSION...MODEL INITIALIZATIONS REASONABLE AS WELL AS
FORECAST TRENDS. EXPECT WILL GENERALLY USE THE NAM WITH HANDLING WITH
WEAKENING LOW AND COLD ADVECTION OVER SOUTHCENTRAL ALASKA.
OTHERWISE...WILL BLEND CURRENT GRIDS WITH THE GFS/ECMWF.

.ANALYSIS AND UPPER LEVELS...
.500 MB...VIGOROUS SHORT WAVE OVER NORTHERN COOK INLET THIS MORNING
MOVES INTO NE ALASKA TONIGHT. DOMINATE LOW CENTER OVER NORTHWEST
ALASKA MOVES TO THE MIDDLE YUKON VALLEY FRI AFTERNOON. CENTER WEAKENS
AS IT MOVES TO EAST OF DEAD HORSE SAT NIGHT. POSITIONING OF TROUGH
HOLDS SWLY FLOW OVER BRISTOL BAY AND SOUTHCENTRAL ALASKA THROUGH SAT.
WEAK RIDGE DEVELOPS OVER THE NORTHERN GULF OF ALASKA AS SHORT MOVES
OVER THE NE PACIFIC SUN. SHORT WAVE EVENTUALLY MOVES TO THE NORTHERN
GULF SUN AFTERNOON AS LONG WAVE SHARPENS OVER SW ALASKA.

RIDGE OVER THE EAST BERING SEA WEAKENS AS TROUGH ASSOCIATED WITH
MAINLAND LOW DIGS SW. RIDGE BUILDS OVER THE WESTERN BERING SEA FRI
AND AND WEAKENS AS IT MOVES TO THE EASTERN ALEUTIANS/EASTERN BERING
SEA SAT NIGHT. TROUGH WEST OF KAMCHATKA MOVES EAST AND DIGS SE ACROSS
THE BERING SEA AND WESTERN AK PEN SUN AND SETS UP STRONG WESTERLY
FLOW ACROSS THE NORTH PACIFIC.

.SURFACE...
.SOUTHCENTRAL..SNOW WITH SHORT WAVE OVER NORTHERN COOK INLET
CONTINUES EASTERLY PROGRESSION. DEEP SWLY FLOW WITH UPPER TROUGH
HOLDING TO WEST WILL CONTINUE THE TREAT OF SNOW OVER MUCH OF
SOUTHCENTRAL ALASKA THROUGH SAT. HOWEVER...COLDER AND DRIER AIR
MOVING INTO THE REGION FRI WILL TEND TO KEEP AMOUNTS ON THE LOW SIDE
THOUGH THE TREAT OF SNOW SHOWERS WILL CONTINUE. UPSLOPE FLOW AND
UPPER DYNAMICS WILL BRING SNOW ADVISORY CONDITIONS TO THE NORTH AND
EASTERN COPPER RIVER BASIN TONIGHT. NW GALES ARE EXPECTED TO CONTINUE
OVER THE BARREN ISLANDS TONIGHT WITH COLD ADVECTION. COLD ADVECTION
WITH AND WEAK LOW OVER PRINCE WILLIAM SOUND WILL ALSO PRODUCE RATHER
GUSTY NORTH TO WEST WINDS IN SEWARD AND WHITTIER TONIGHT.

TRIPLE POINT LOW CENTER MOVES SOUTHEAST OF KODIAK ISLAND SAT NIGHT.
ASSOCIATED FRONT MOVES TO THE NORTH GULF OFF ALASKA SUN MORNING.
EXPECT GALES OVER THE GULF AND COASTAL MARINES IN ADVANCE AND WITH
FRONT. FRONT WILL ALSO BRING THE NEXT SHOT OF PRECIPITATION TO THE
GULF. PRECIPITATION ASSOCIATED WITH FRONT SHOULD BECOME MIXED WITH
WARM ADVECTION OVER THE GULF.

.SW ALASKA...
GENERALLY MOSTLY CLOUDY CONDITIONS WITH SCATTERED SNOW SHOWERS
ASSOCIATED WITH UPPER TROUGH WILL CONTINUE OVER THE SW MAINLAND
THROUGH FRI. COLD AIR SPREADS ACROSS THE REGION TONIGHT AND FRI.
NORTHERLY WINDS INCREASE ACROSS THE AREA SAT NIGHT AND SUN AS STRONG
WAVE MOVES TOWARD KODIAK ISLAND. BRISK NORTH WINDS WILL CONTINUE
ACROSS THE AREA...ESPECIALLY BRISTOL BAY THROUGH SUN. MAY SEE SOME
MOISTURE SPILL OVER FROM THE GULF INTO EASTERN BRISTOL BAY SUN.

.AK PEN/ALEUTIANS...
STRONG LOW TRACKS SOUTH OF THE EASTERN ALEUTIANS FRI AND SAT AND
BRINGS STRONG EAST AND NORTH WINDS. STRONG NORTH WINDS OVER THE AK
PEN SAT AND SUN WILL CONTINUE INTO EARLY NEXT WEEK. RIDGE OVER THE
BERING SEA HOLDS DURING THE NEXT COUPLE OF DAYS AND PUSHES COLD AIR
OFF THE ICE BACK. THE BERING SEA RIDGE WEAKENS AS STRONG LOW CENTER
BRINGS STRONG EASTERLY WINDS TO THE WEST ALEUTIANS LATE SUN.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...NONE.
MARINE...GALES 130 170 172 175.
FIRE WEATHER...NONE.

RMC FEB 10

In the hours before

Special weather statement, Feb 25, 3:30 PM AKST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ANCHORAGE AK
330 PM AKST WED FEB 25 2010

PKZ179-412-413-414-270000-

...CRITICAL SEA ICE AND WEATHER CONDITIONS EXPECTED IN THE BERING
SEA...

A PAIR OF WEATHER SYSTEMS MOVING ACROSS THE SOUTHERN BERING SEA WILL
INFLUENCE THE ICE EDGE THROUGH THE NEXT WEEK. THESE STORMS WILL BRING
STRONG WINDS AND PERIODS OF HEAVY FREEZING SPRAY IN AREAS ADJACENT TO
THE ICE EDGE.

BETWEEN 165W TO 169W...CONTINUED NORTHERLY WINDS WILL BRING MUCH
COLDER TEMPERATURES BY FRIDAY EVENING. THIS PATTERN WILL CONTINUE
THROUGH SUNDAY NIGHT. ALTHOUGH THE ICE IS FIGHTING STRONG TIDES THE
COLD AIR WILL ASSIST IN THE SOUTHWARD MOVEMENT OF THE ICE EDGE.
EXPECT THE ICE TO MOVE TO THE SOUTH 5 TO 6 NM EVERY 12 HOURS LATE
FRIDAY THROUGH SUNDAY. THE TOTAL ICE MOVEMENT IN THIS AREA WILL BE 20
TO 25 NM TO THE SOUTH. THE ICE EDGE WILL CONSIST OF STRIPS OF ICE IN
CONCENTRATIONS UP TO 4 TENTHS AND WILL EXTEND SOUTH TO 56N BY SUNDAY
NIGHT. THE SECOND SYSTEM DUE IN THIS AREA MONDAY NIGHT MAY REPEAT THE
SAME PATTERN AND MOVE THE ICE EDGE TO NEAR 55.75N WEDNESDAY.

BETWEEN 169W TO 174W...NORTHEAST TO NORTH WINDS WILL BRING MUCH
COLDER TEMPERATURE BEGINNING FRIDAY MORNING. WINDS WILL DIMINISH AND
TURN MORE EASTERLY SATURDAY. ICE MOVEMENT WILL BE HINDERED BY
CURRENTS ALONG THE BERING SHELF. THE ICE EDGE WILL MOVE 3 TO 5 NM
EVERY 12 HOURS THROUGH SATURDAY MORNING. THE TOTAL ICE MOVEMENT WILL
BE TO THE SOUTHWEST OR SOUTH SOUTHWEST 15 TO 20 NM.  THIS WILL BRING
STRIPS OF ICE IN CONCENTRATIONS UP TO 5 TENTHS TO WITHIN 5 TO 10 NM
OF THE BERING SHELF SATURDAY. THE SECOND LOW IS FORECAST TO BRING
STRONG NORTHEAST WINDS MONDAY NIGHT.  SEA ICE COULD EXTEND UP TO 20
NM BEYOND THE BERING SELF BY WEDNESDAY.

MARINERS IN THE BERING SEA SHOULD BE ALERT TO THREATENING SEA ICE
CONDITIONS AND PERIODS OF HEAVY FREEZING SPRAY.

THE FORECAST MOVEMENT OF THE SECOND LOW MAY CHANGE WITH LATER WEATHER
MODEL OUTPUT. THESE CHANGES WILL BE INDICATED IN MARINE WEATHER
PRODUCTS.

THIS SITUATION CONTINUES TO BE MONITORED CLOSELY AND NEW STATEMENTS
WILL BE ISSUED AS NECESSARY.

KCOLE FEB 2010

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 4:00 PM AKSTGale WarningAFC4 days
Feb 25, 4:00 PM AKSTGale WarningAFC5 days
Feb 25, 4:00 PM AKSTGale WarningAFC60 hr
Feb 25, 4:00 PM AKSTSmall Craft AdvisoryAFC12 hr
Feb 25, 4:00 PM AKSTHeavy Freezing Spray WarningAFC4 days
Feb 25, 4:00 PM AKSTHeavy Freezing Spray WarningAFC12 hr
Feb 26, 4:00 AM AKSTGale WarningAFC48 hr
Feb 26, 4:00 AM AKSTGale WarningAFC6 days
Feb 26, 4:00 AM AKSTHeavy Freezing Spray WarningAFC4 days
Feb 26, 4:00 AM AKSTHeavy Freezing Spray WarningAFC12 hr

Nearby

Storm Warnings in Alaska, 2010Every storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.